Journal article icon

Journal article

Numerical methods for portfolio selection with bounded constraints

Actions


Access Document


Publisher copy:
10.1016/j.cam.2009.08.055

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Journal of Computational and Applied Mathematics
Volume:
233
Issue:
2
Pages:
564-581
Publication date:
2009-11-01
DOI:
ISSN:
0377-0427
Source identifiers:
196181
Pubs id:
pubs:196181
UUID:
uuid:daa6118e-b477-46c0-b186-a5016e0bf345
Local pid:
pubs:196181
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP